MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2202-45
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.D2b: additional pro code selection that applies to the indication of this device: nhl, pjs.The lead and hole cover were discarded by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A labeling review of the lead did not reveal any anomalies and states that the following may be potential risks associated with the use of vercise deep brain stimulation systems: loss of adequate stimulation, weakness, muscle spasms, shaking, restlessness, or problems with movement, and implanted device components (stimulator, lead, or lead extension) may move from original implanted location or wear through the skin, which may lead to the need for additional surgery.A labeling review of the burr hole did not reveal any anomalies and states that the following may be potential risks associated with the use of vercise deep brain stimulation systems: weakness, muscle spasms, shaking, restlessness, or problems with movement.Based on all available information, engineers could not determine the root cause for the complaint, therefore concluded the cause could not be established.
 
Event or Problem Description
It was reported that this deep brain stimulation (dbs) patient underwent the replacement of the lead and burr hole due to loss of therapeutic benefits.Despite high stimulation in the subthalamic nucleus (stn), the patient continued to experience tremor without improvement.A computed tomography (ct) scan revealed that the lead was positioned approximately 5 mm above the intended target.No previous trauma was reported.The devices were disposed by the facility and will not be returned for analysis.Postoperatively, the patient was doing well with tremor treatment.

Brand Name
VERCISE? CARTESIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25740458
Report Number3006630150-2026-04757
Device Sequence Number10458983
Product Code MHY
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)260722(10)7124536
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/22/2026
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7124536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/07/2026
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale